# SDR 20000626SH003

- Difficulty date: June 13, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N310J
- Make and model: Cessna 310J
- Aircraft serial: 310J0079
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 08112763
- Condition: Corroded
- Location: Uper Inside Cabi
- Part time: 3,000 hours
- Component: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AT LEAST .01 INCH TO .1250 INCH DEEP AND GROWING.  SUBMITTER STATES THAT AIRCRAFT WAS BASED IN SAN FRANCISCO BAY AREA AND SALT AIR MAY HAVE CONDENSED INSIDE THE AIRCRAFT INSULATION AND DRIPPED DOWN ON THE FITTINGS.  HOWEVER, SUBMITTER BELIEVED THE ORIGINAL CORROSION MAY HAVE BEEN INTERGRANULAR THAT PROGRESSED.  (X)
